# SDR CA000606019

- Difficulty date: June 1, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech A100C
- Aircraft time: 40,975 hours
- Engine: Pwa PT6A28
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 04028900A
- Condition: Cracked
- Location: Bead Area
- Part time: 23,000 cycles
- Component: Wheel/Ski/Float, Cleveland, 16118000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEEL HALF FOUND CRACKED IN BEAD AREA DURING LPI.  THIS RIM ASSEMBLY WAS ON ITS 23RD TIRE CHANGE.
